DOI 10.1016/j.jinf.2006.09.008
Fatal necrotising fasciitis associated with intramuscular injection of nonsteroidal anti-inflammatory drugs after uncomplicated endoscopic polypectomy.
Аннотация
Necrotising fasciitis is a life-threatening infection of the superficial muscle fascia and the adjacent deep layer of subcutaneous tissue that is often fatal. A 46-year-old woman was admitted to the intensive care unit (ICU) three days after an uncomplicated endoscopic polypectomy because of necrotising fasciitis of left tight, buttock and retroperitoneal space and septic shock. Six hours after the polypectomy she was given an intramuscular injection of ketorolac in the left tight because of moderate low abdominal pain. Twelve and 24h later she was treated with another two intramuscular injection of diclofenac in the left tight for severe pains in the left hip joint region. The shock was unresponsive to any treatment and the fasciitis extended to the whole body even after surgical specific treatment and the patient died in four days. This is the first report of a necrotising fasciitis following intramuscular administration of nonsteroidal anti-inflammatory drugs after an endoscopic procedure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.